BIROn - Birkbeck Institutional Research Online

    Domination analysis of greedy heuristics for the frequency assignment problem

    Koller, A.E. and Noble, Steven (2004) Domination analysis of greedy heuristics for the frequency assignment problem. Discrete Mathematics 275 (1-3), pp. 331-338. ISSN 0012-365X.

    Full text not available from this repository.

    Abstract

    We introduce the greedy expectation algorithm for the fixed spectrum version of the frequency assignment problem. This algorithm was previously studied for the travelling salesman problem. We show that the domination number of this algorithm is at least , where σ is the available span and n the number of vertices in the constraint graph. In contrast to this we show that the standard greedy algorithm has domination number strictly less than σne−5(n−1)/144 for large n and fixed σ.

    Metadata

    Item Type: Article
    Additional Information: https://bura.brunel.ac.uk/bitstream/2438/1674/1/DomFAPref2.pdf
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 20 Jul 2020 12:42
    Last Modified: 20 Jul 2020 12:42
    URI: https://eprints.bbk.ac.uk/id/eprint/32603

    Statistics

    Downloads
    Activity Overview
    0Downloads
    49Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item